Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Nathan Jacobson
Title: Structure of Rings
Additional book information: American Mathematical Society Colloquium Publications, vol. 37, 1956. 7+263 pp. $7.70.

Review Information:

Reviewer: Alex Rosenberg
Journal: Bull. Amer. Math. Soc. 63 (1957), 46-50
DOI: https://doi.org/10.1090/S0002-9904-1957-10071-8
American Mathematical Society